# SDR SWI2025F01290

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS1000.00 BETWEEN STGR24R - STGR22L AS MARKED   (C-CHECK RO 09/07/2025)REMOVED CORROSION AT FS1000 BETWEEN STR 24R - STR22L. REWORK AREA FOUND TO BE STRUCTURALLY ACCEPTABLE PER REO 690-53-61-1628 REV -- 2025-06-11. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
